zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of approximate solutions of the forced Duffing equation with discontinuous type integral boundary conditions. (English) Zbl 1154.34314
Summary: We develop a generalized quasilinearization technique to obtain a sequence of approximate solutions converging monotonically and quadratically to the unique solution of the forced Duffing equation with discontinuous type integral boundary conditions.

MSC:
34B15Nonlinear boundary value problems for ODE
34B10Nonlocal and multipoint boundary value problems for ODE
WorldCat.org
Full Text: DOI
References:
[1] Ahmad, B.: A quasilinearization method for a class of integro-differential equations with mixed nonlinearities. Nonlinear anal. RWA 7, 997-1004 (2006) · Zbl 1111.45005
[2] B. Ahmad, A. Alsaedi, B. Alghamdi, Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions, Nonlinear Anal. RWA (2007) (in press) · Zbl 1154.34311
[3] Ahmad, B.: Generalized quasilinearization for nonlinear three-point boundary value problems with nonlocal conditions. Sarajevo J. Math. 3(16), No. 2 (2007) · Zbl 1140.34305
[4] Ahmad, B.; Nieto, J. J.; Shahzad, N.: The Bellman--kalaba--lakshmikantham quasilinearization method for Neumann problems. J. math. Anal. appl. 257, 356-363 (2001) · Zbl 1004.34011
[5] Akyildiz, F. T.; Vajravelu, K.: Existence, uniqueness, and quasilinearization results for nonlinear differential equations arising in viscoelastic fluid flow. Differ. equ. Nonlinear mech. (2006) · Zbl 1132.76007
[6] Bellman, R.; Kalaba, R.: Quasilinearization and nonlinear boundary value problems. (1965) · Zbl 0139.10702
[7] Bouziani, A.; Benouar, N. E.: Mixed problem with integral conditions for a third order parabolic equation. Kobe J. Math. 15, 47-58 (1998) · Zbl 0921.35068
[8] Cabada, A.; Nieto, J. J.: Quasilinearization and rate of convergence for higher order nonlinear periodic boundary value problems. J. optim. Theory appl. 108, 97-107 (2001) · Zbl 0976.34015
[9] Cannon, J. R.: The one-dimensional heat equation. Encyclopedia of mathematics and its applications 23 (1984)
[10] Cannon, J. R.; Esteva, S. Perez; Van Der Hoek, J.: A Galerkin procedure for the diffusion equation subject to the specification of mass. SIAM J. Numer. anal. 24, 499-515 (1987) · Zbl 0677.65108
[11] Choi, Y. S.; Chan, K. Y.: A parabolic equation with nonlocal boundary conditions arising from electrochemistry. Nonlinear anal. 18, 317-331 (1992) · Zbl 0757.35031
[12] Denche, M.; Marhoune, A. L.: Mixed problem with integral boundary condition for a high order mixed type partial differential equation. J. appl. Math. stoch. Anal. 16, 69-79 (2003) · Zbl 1035.35085
[13] El-Gebeily, M.; O’regan, D.: A quasilinearization method for a class of second order singular nonlinear differential equations with nonlinear boundary conditions. Nonlinear anal. Real world appl. 8, 174-186 (2007) · Zbl 1115.34021
[14] Ewing, R. E.; Lin, T.: A class of parameter estimation techniques for fluid flow in porous media. Adv. water resour. 14, 89-97 (1991)
[15] Formaggia, L.; Nobile, F.; Quarteroni, A.; Veneziani, A.: Multiscale modelling of the circulatory system: A preliminary analysis. Comput. vis. Sci. 2, 75-83 (1999) · Zbl 1067.76624
[16] Ionkin, N. I.: The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition. Differ. uravn. 13, 294-304 (1977) · Zbl 0403.35043
[17] Kartynnik, A. V.: A three-point mixed problem with an integral condition with respect to the space variable for second-order parabolic equations. Differ. equ. 26, 1160-1166 (1990) · Zbl 0729.35053
[18] Lakshmikantham, V.; Vatsala, A. S.: Generalized quasilinearization for nonlinear problems, mathematics and its applications. 440 (1998) · Zbl 0997.34501
[19] Lakshmikantham, V.; Vatsala, A. S.: Generalized quasilinearization versus Newton’s method. Appl. math. Comput. 164, 523-530 (2005) · Zbl 1078.65037
[20] Mandelzweig, V. B.; Tabakin, F.: Quasilinearization approach to nonlinear problems in physics with application to nonlinear odes. Comput. phys. Comm. 141, 268-281 (2001) · Zbl 0991.65065
[21] Nieto, J. J.: Generalized quasilinearization method for a second order ordinary differential equation with Dirichlet boundary conditions. Proc. amer. Math. soc. 125, 2599-2604 (1997) · Zbl 0884.34011
[22] Nieto, J. J.; Torres, A.: A nonlinear biomathematical model for the study of intracranial aneurysms. J. neurol. Sci. 177, 18-23 (2000)
[23] Nikolov, S.; Stoytchev, S.; Torres, A.; Nieto, J. J.: Biomathematical modeling and analysis of blood flow in an intracranial aneurysms. Neurol. res. 25, 497-504 (2003)
[24] Shi, P.: Weak solution to evolution problem with a nonlocal constraint. SIAM J. Anal. 24, 46-58 (1993) · Zbl 0810.35033
[25] Yurchuk, N. I.: A mixed problem with an integral condition for some parabolic equations. Differ. uravn. 22, 1457-1463 (1986) · Zbl 0654.35041